Aa
A
A
A
Close
Women's Health Community
65.8k Members
7792415 tn?1412272232

head feels heavy and im shaky?

Hello, I recently tapered off prednisone in early September. I was prescribed 60mg predisone because I had really low platelets in my pregnancy; I gave birth July 10. Recently, I've been feeling a little off..for the past two days, my body was numb and tingly and I was a bit dizzy. Today, the numbness went away..but my head feels really heavy and I was shaky before I had eaten. Would you please ease my mind and tell me what's going on? I am 19 and female if that helps
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.